# SDR CA070314006

- Difficulty date: March 7, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 8,011 hours
- Engine: Lyc O320E3D
- Propeller: Snsnch 74DM
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing Root
- Part time: 8,000 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT FORWARD WING WALK ASSEMBLY, P/N 62061-002. RT ROOT WAS CRACKED. (TC NR 20070314006)
